# SDR HEEA967665

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PH
- Make and model: Bell 206L-3
- Aircraft serial: 51334
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053201103
- Condition: Mis Drilled
- Location: Lt Side Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES ON LEFT SIDE AFT ARE MISSED DRILLED. REPLACED WITH SERVICEABLE CROSSTUBE.
